MathSciNet Relay Station
MathSciNet bibliographic data
MR2123378 35Q30 (35B35 76D05 76D17)
Gallay, Thierry; Wayne, C. Eugene Global stability of vortex solutions of the two-dimensional Navier-Stokes equation. Comm. Math. Phys. 255 (2005), no. 1, 97–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement